# SDR SIMA200800701

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145194
- Aircraft time: 18,373 hours, 16,324 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 15004191A
- Condition: Disconnected
- Location: Nr 4 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4611, DURING TAXI BRAKES SEIZED AND COULD NOT BE RELEASED.  AIRCRAFT TOWED BACK TO GATE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NR 4 NORMAL BRAKE LINE DISCONNECTED AND DAMAGED.  REMOVED AND REPLACE NUMBER 4 NORMAL BRAKE LINE IAW EMB 32-10-01.  OPERATIONAL CHECK GOOD AND TAXI CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
